Menstruation For 2 Weeks After Taking Medication For A Pregnant Program?

Illustration of Menstruation For 2 Weeks After Taking Medication For A Pregnant Program?
Illustration: Menstruation For 2 Weeks After Taking Medication For A Pregnant Program? bpas.org

I joined the pregnancy program, a month ago, I was prescribed aspilet and proxidan to drink on the 3rd day, but last month, my menstruation did not stop until more than 2 weeks I went to a doctor again and was given norestile medicine to stop menstruation 18 days after that I had another period and again it was prescribed aspilet. on the sixth gr of my period, I still go out … why is this aspilet huh? I am confused how to stop this drug? Please blz yes r n Thank you

1 Answer:

Hello Holy

A doctor certainly has clinical considerations in providing a treatment or medical procedure, the effects of the drugs conveyed by Suci are as follows

Aspilet, has an active content of acetylsalicylic acid in it, which is basically used as a heart medicine. This drug works by preventing the blood clotting process, where blood clots can cause a risk of heart attack and stroke. On the other hand, some experts argue that giving aspilet can also increase the incidence of pregnancy, this is because the use of aspilet is expected to increase blood flow to the uterus and also reduce the occurrence of the inflammatory process. In which the lack of blood supply to the uterus and inflammation of the uterus are one of the factors that make pregnancy difficult. Proxidan, is a vitamin supplement where the main content is vitamin E. Vitamin E itself acts as an antioxidant and is claimed to be able to increase fertility. However, if pregnancy has occurred, the consumption of Vitamin E should be reduced, because vitamin E in large doses (> 15mg / day) has been shown to cause fetal disorders through experiments conducted on animals. Norestil, contains norethisterone in it, which is an imitation form of the hormone progesterone. This drug can be used as a contraceptive (KB), and for conditions of pain and excessive menstrual blood due to endometriosis and breast cancer.
Aspilet can indeed be a contributing factor so that the menstrual bleeding period becomes long, but it does not rule out that this condition can also be caused by other medical conditions such as pelvic inflammation, hormonal balance disorders, and myoma.

So that is why Suci needs to return to the obstetrician so that she can carry out an evaluation of Suci's current health condition, later from the results of the evaluation it will be known what treatment plan is the most appropriate to overcome the complaint (depending on what is the source of the problem), such as decisions stop the drug, change the type of drug, or add other types of drugs.

This is the information that can be conveyed

dr. Arnold

: by

Related Question

It Is Possible That The TB Gland Has Re-grown And Spread To Make The Stomach Grow?

It Is Possible That The TB Gland Has Re-grown And Spread To Make The Stomach Grow?

(1 year ago)

Good afternoon, what if a patient in his 50s has been sentenced to a lymph node for several years after several biopsies and lump surgeries. After the last operation about 2 years ...

Swelling In The Ear Canal?

Swelling In The Ear Canal?

(1 year ago)

good night, so here’s my complaint. At first I never had this experience, but after I started using certain earphones, it started to appear swelling in my ear canals. painful...

The Cause Of The Disease In The Upper Right Back Has Been For Years?

The Cause Of The Disease In The Upper Right Back Has Been For Years?

(1 year ago)

Good night, doctor. Please answer, my partner (32-year-old male) felt pain in his right upper back for years, had been to the hospital and underwent physiotherapy for more than thr...

Leave a Reply

Your email address will not be published. Required fields are marked *